# SDR DALA2022111607395

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,160 hours, 30,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 1R ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS INOP. CORRECTIVE ACTION: ENGAGEMENT OUT OF LIMITS WITH THE PROX SENSOR. ADJUSTED PER B757 AMM 25-66. OPS CHK NML. (2494476)
